Alert archive / Wisconsin / Frost Advisories in 2007
Frost Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Oct 12, 2007, 6:47 PM CDT for 11 counties in Wisconsin. It took effect at Oct 13, 2007, 12:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2007, 6:47 PM CDT (23:47 UTC)
- In effect from
- Oct 13, 2007, 12:00 AM CDT
- Expired
- Oct 13, 2007, 6:58 AM CDT
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
Counties Dodge County, WI, Fond du Lac County, WI, Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 35 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMKX 122347 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 647 PM CDT FRI OCT 12 2007 ...CLEARING SKIES WILL RESULT IN FROST... .SKIES WERE RAPIDLY CLEARING...AND WITH THE LIGHT WINDS AND COLD TEMPERATURES...FROST IS EXPECTED. WIZ051-052-058>060-064>066-070>072-130800- /O.NEW.KMKX.FR.Y.0003.071013T0500Z-071013T1200Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 647 PM CDT FRI OCT 12 2007 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY. CLEAR SKIES...NEAR CALM WINDS AND THE COLD TEMPERATURES WILL CAUSE FROST IN MANY AREAS TONIGHT. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ HENTZ
1 follow-up statement
000 WWUS73 KMKX 131158 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 658 AM CDT SAT OCT 13 2007 ...THREAT OF FROST HAS ENDED OVER SOUTHEAST WISCONSIN... .TEMPERATURES ARE ABOVE FREEZING AND CLOUDS HAVE MOVED INTO SOUTHEAST WISCONSIN... WIZ051-052-058>060-064>066-070>072-131300- /O.CAN.KMKX.FR.Y.0003.000000T0000Z-071013T1200Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 658 AM CDT SAT OCT 13 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE FROST ADVISORY. WARMER TEMPERATURES ALONG WITH CLOUDS HAVE MOVED INTO SOUTHEAST WISCONSIN. THE THREAT OF FROST HAS ENDED. $$ TZ
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 12, 2:01 PM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Oct 12, 2:01 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 201 PM CDT FRI OCT 12 2007 .DISCUSSION...FCST FOCUS ON CLOUDS AND TEMPS TONIGHT...THEN WAA EVENT FOR SAT NGT AND FINALLY LOW MOVING THROUGH EARLY NEXT WEEK. LITTLE CONFIDENCE IN CLOUD TRENDS TONIGHT. LATEST IMAGERY SHOWS A FEW HOLES FORMING...BUT OVERALL BELIEVE THERE IS ENOUGH MOISTURE THAT WILL BE LINGERING AROUND THE 5KFT LEVEL TO KEEP CLOUDS ABUNDANT. LITTLE STIRRING/MIXING UNDER RIDGE AXIS WHICH SUPPORTS A MORE PESIMISTIC APPROACH. UNFORTUNATELY...IF IT DOES CLEAR MORE THAN EXPECTED...THE LIKELIHOOD OF FROST INCREASES DRAMATICALLY. SO CLOUDS ARE CRITICAL TO THE TEMP AND FROST FCST TONIGHT. AGAIN HOWEVER...GIVEN THE SATELLITE IMAGERY AND LLV MOISTURE PROGS...I HAVE TO GO WITH MOSTLY CLDY SKIES TONIGHT. HAVE KEPT THE AREAS OF FROST AWAY FROM THE LAKE AS A PRECAUTION. COULD SEE A PERIOD OF CLEARING TOMORROW...BUT MID/HIGH LEVEL STUFF SHOULD BEGIN SPREADING IN FROM THE SOUTHWEST LATE IN THE DAY OR DURING THE EVENING AHEAD OF THE IMPRESSIVE UPPER LOW NOW MOVING THROUGH THE SW U.S. THE UPPER LOW REACHES COLORADO BY 12Z SUN WITH THE SFC LOW A BIT OUT AHEAD OF IT. THE SURGE OF H8 WAA AHEAD OF THE LOW IS NOT AS IMPRESSIVE FOR OUR CWA AS THE PREV RUNS HAD INDICATED. THE RIBBON OF MOISTURE HAS NARROWED WITH THE BEST H8-H7 TEMP ADV FOCUSED MORE TO THE WEST. THE ISENTROPIC LIFT IS NOT AS STRONG AND THE DRY FEED FROM THE SE...AS EXPECTED...WILL BE WORKING TO KEEP THIS BAND OF PCPN IN THE FORM OF VIRGA. BEST CHANCE FOR PCPN WILL BE ACROSS THE WRN CWA. THE EAST COULD STAY DRY WITH THE WAA EVENT. THAT BAND OF WAA PCPN MOVES N...AND WE MAY ACTUALLY HAVE A QUIET PERIOD SUN AFTN THROUGH SUN NGT...WITH THE NEXT ROUND OF PCPN ARRIVING AS THE LOW ENTERS THE WRN GREAT LAKES ON MONDAY. HERE THERE IS GREAT DISAGREEMENT BETWEEN THE NAM AND THE GFS. THE NAM LOOKS OVER AMPLIFIED AND TOO FAR NORTH WITH THE LOW...TAKING IT INTO MN ON MONDAY...WHILE THE GFS IS WEAKER AND KEEPS IT A FEW STATES FARTHER SOUTH. THE GFS IS MORE CONSISTENT WITH PREV MODELS AND TRENDS...AS WELL AS THE ECMWF. DISCUSSIONS FROM HPC INDICATED THEY WILL BE THROWING OUT THE NAM SOLUTION...WITH THE GFS FAVORED...THOUGH POSSIBLY ADJUSTED A BIT MORE NORTH. SOUNDS LIKE A GOOD SOLUTION. IT REMAINS A COMPLICATED EVOLUTION AND BETTER DETAILS WILL SURFACE AS WE GET CLOSER IN TIME. && .AVIATION...WK SFC RDG AND LTL MXG OVR SRN WI THRU 00Z SUN. VFR CONDS UFN. LK FOR CIGS AOA 050. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && 05/35
Hazardous weather outlook, Oct 12, 3:39 AM CDT, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 AM CDT FRI OCT 12 2007 WIZ046-047-051-052-056>060-062>072-130845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 339 AM CDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST ARE EXPECTED LATE TONIGHT AS TEMPERATURES DROP INTO THE MIDDLE 30S. THE THREAT OF FROST WILL BE REDUCED NEAR LAKE MICHIGAN WHERE OVERNIGHT TEMPERATURES WILL REMAIN SLIGHTLY WARMER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-130845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 AM CDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MBK WWW.WEATHER.GOV/MKX
Nearby
Frost Advisories in Wisconsin, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.